Alert archive / North Carolina / Flash Flood Warnings in 2020

Flash Flood Warning 55, NWS Raleigh, NC

November 11, 2020Edgecombe County, Halifax County, North Carolina

NWS Raleigh, NC issued this flash flood warning at Nov 11, 2020, 8:00 PM EST for Edgecombe County, Halifax County, North Carolina. It was in force for 3 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 11, 2020, 8:00 PM EST (01:00 UTC)
Expired
Nov 11, 2020, 11:00 PM EST
In force
3 hr
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

Counties Edgecombe County, NC, Halifax County, NC

The radar

The Raleigh/Durham radar (KRAX), 103 km from the middle of the area, began a volume at 01:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 11, 8:43 PM ESTFLASH FLOOD1 Nne Scotland Neck, NCTREE DOWN ON HWY 258 NEAR SUNNYSIDE CEMETERY IN SCOTLAND NECK HAS FORCED ONE LANE TRAVEL.
Nov 11, 8:48 PM ESTFLASH FLOOD4 Sse Tillery, NCROAD CLOSURE AT MARY CHAPEL ROAD NEAR SCOTLAND NECK DUE TO FLOODING.
Nov 11, 8:53 PM ESTFLASH FLOODScotland Neck, NCWATER RESCUE OCCURRED AT THE INTERSECTION OF CHESTNUT STREET AND E 13TH STREET IN SCOTLAND NECK DUE TO FLOODING. WATER LEVEL REACHED CAR WINDOWS AND WAS FLOWING INTO THE CAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 43 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Newport, NC (KMHX), launched 00:00Z, 1.0 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 00:00Z on 2020-11-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 458 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 00:00Z on 2020-11-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 119 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
458 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
687 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
119 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

988 
WGUS52 KRAH 120100
FFWRAH
NCC065-083-120400-
/O.NEW.KRAH.FF.W.0055.201112T0100Z-201112T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
800 PM EST Wed Nov 11 2020

The National Weather Service in Raleigh has issued a

* Flash Flood Warning for...
  Northern Edgecombe County in central North Carolina...
  Eastern Halifax County in central North Carolina...

* Until 1100 PM EST.

* At 800 PM EST, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 4 inches of rain 
  have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Life threatening flash flooding. Showers and
           thunderstorms producing flash flooding.

  SOURCE...Doppler radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Rocky Mount, Tarboro, Halifax, Scotland Neck, Enfield, Whitakers, 
  Hobgood, Speed, Leggett, Tillery and Kingsboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3597 7778 3611 7770 3614 7772 3642 7759
      3640 7754 3634 7758 3631 7756 3629 7754
      3632 7744 3625 7738 3621 7738 3615 7726
      3611 7723 3610 7725 3609 7731 3599 7740
      3592 7751 3589 7761 3593 7775

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL...1-2 INCHES IN 2 HOURS 

$$

GIH
2 follow-up statements
822 
WGUS72 KRAH 120251
FFSRAH

Flash Flood Statement
National Weather Service Raleigh NC
951 PM EST Wed Nov 11 2020

NCC065-083-120400-
/O.CON.KRAH.FF.W.0055.000000T0000Z-201112T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Edgecombe NC-Halifax NC-
951 PM EST Wed Nov 11 2020

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 11 PM EST THIS 
EVENING FOR NORTHERN EDGECOMBE AND EASTERN HALIFAX COUNTIES...

At 951 PM EST, Doppler radar indicated showers and thunderstorms 
that produced heavy rain across the warned area. Between 2 and 4 
inches of rain has fallen. Flash flooding continues, with several 
roads closed in this area.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Doppler radar.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Rocky Mount, Tarboro, Halifax, Scotland Neck, Enfield, Whitakers, 
  Hobgood, Speed, Leggett, Tillery and Kingsboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3597 7778 3611 7770 3614 7772 3642 7759
      3640 7754 3634 7758 3631 7756 3629 7754
      3632 7744 3625 7738 3621 7738 3615 7726
      3611 7723 3610 7725 3609 7731 3599 7740
      3592 7751 3589 7761 3593 7775

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL...1-2 INCHES IN 2 HOURS 

$$

GIH
882 
WGUS72 KRAH 120358
FFSRAH

Flash Flood Statement
National Weather Service Raleigh NC
1058 PM EST Wed Nov 11 2020

NCC065-083-120408-
/O.EXP.KRAH.FF.W.0055.000000T0000Z-201112T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Edgecombe NC-Halifax NC-
1058 PM EST Wed Nov 11 2020

...FLASH FLOOD WARNING HAS BEEN REPLACED WITH AN AREAL FLOOD WARNING 
FOR NORTHERN EDGECOMBE AND EASTERN HALIFAX COUNTIES...

The heavy rain has ended, however some flooding persists, with 
several roads still closed or impassable. Therefore, the flash flood 
warning has been replaced by an areal flood warning. Additional 
light to moderate rainfall is expected over the next few hours in 
this area. Please continue to heed remaining road closures.

A Flash Flood Watch remains in effect until 700 PM EST Thursday for 
a portion of central North Carolina.

LAT...LON 3597 7778 3611 7770 3614 7772 3642 7759
      3640 7754 3634 7758 3631 7756 3629 7754
      3632 7744 3625 7738 3621 7738 3615 7726
      3611 7723 3610 7725 3609 7731 3599 7740
      3592 7751 3589 7761 3593 7775

$$

GIH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Nov 11, 7:15 PM EST, 45 minutes earlier.

Area forecast discussion, Nov 11, 7:15 PM EST, 45 minutes before
AREA FORECAST DISCUSSION
National Weather Service Raleigh NC
715 PM EST Wed Nov 11 2020

.SYNOPSIS...
Tropical moisture will continue to spread across central and eastern
NC through Thursday as a cold front approaches from the west. The
front will cross the Appalachians this evening and then move slowly
across central NC through Thursday before clearing the coast by late
Friday. Chilly high pressure will build into the region for the
weekend and into early next week.

&&

.NEAR TERM /THROUGH THURSDAY NIGHT/...
As of 320 PM Wednesday...

...Flash Flood Watch continues for all of central NC through 7 pm
Thursday...

Latest surface analysis shows a cold front moving into the southern
Appalachians with a strong area of high pressure across the western
Atlantic. In addition, Tropical Storm Eta was located about 100
miles southwest of Tampa FL and was moving toward the
north/northeast. A plume of deep tropical moisture was moving across
the Carolinas with precipitable water values analyzed in excess of 2
inches with the 12Z RAOB from KGSO this morning setting a record
value of 2.01 inches for today which is more than 3 times the normal
value (0.6 inches). Surface dew points have climbed into the lower
to mid 70s with a dew point of 76 noted at KTTA and KCTZ. The
elevated dew points have resulted in the airmass becoming moderately
unstable with MLCAPE values in excess of 1500 J/Kg noted across much
of the western and southern Piedmont including the Triad with MLCAPE
values in excess of 1000 J/Kg across most of central NC.

As a broad upper trough across the Plains shifts east and a series
of upper level disturbances move rapidly northeast in the
southwesterly flow aloft, forcing for ascent will increase across
the area from west to east tonight into Thursday. In addition, a
surface wave (not tropical cyclone Eta) is apt to develop along the
front on Thursday as the front slowly moves east across the Piedmont
during the day on Thursday. This has resulted in a significant
increase in QPF amounts on Thursday with storm total amounts will
now average between 3 to 5 inches to the east and south of Raleigh
with slightly lesser amounts to the west and northwest. Given the
high precipitable water values, the rain will be locally heavy at
times with tropical like heavy rain showers. Given the tropical
nature of the rain and the greatly increased amounts, have
coordinated with neighboring offices to expand the Flash Flood Watch
across all of central NC through 7pm on Thursday. The front will
slowly move east on thursday night, reaching the coast toward Friday
morning. This will result in a gradual reduction in rain coverage,
intensity and amounts on Thursday night.

It's worth noting that the SPC has placed portions of the western
Piedmont including the Triad in a marginal risk of severe
thunderstorms for tonight. Given the destablization and a strong
flow aloft which has resulted in 0-6km shear values in excess of
30kts, a rotating storm or two is possible, most likely resulting in
a damaging wind gust is possible.

Lows tonight will range in the mid 60s to the lower 70s. Highs on
Thursday will only include an upward advancement of a few degree
given the clouds and widespread precipitation. Lows will cool off a
bit on Thursday night and range in the lower 50s north to around
60 south. -Blaes

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
As of 300 PM Wednesday...

In the upper levels, the trough will continue east of NC Friday with
west-southwesterly flow developing across the region through the
weekend. A few showers may linger across the Coastal Plain on
Friday. At the surface, high pressure will build from the
Midwest on Friday to the Mid-Atlantic on Saturday, and into New
England on Sunday. Model ensembles are in fairly good agreement
through the weekend, then diverge in the overall pattern for the
middle of next week. High temperatures will remain above normal
on Friday, then cold air advection will lower highs 5-10
degrees on Saturday creating highs in the low to mid 60s.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
As of 300 PM Wednesday...

On Sunday night, a shortwave trough and an associated cold front will
traverse across the region, however moisture and instability
look limited. A few showers may develop across the Coastal
Plain and NE Piedmont, but most areas should remain dry. Surface
high pressure will then build across the lower Mississippi
River Valley. A deeper trough will follow sometime late Monday
into Tuesday. NW flow will follow mid-week as high pressure
builds across TX.

Confidence in the details of the mid-week cold front are low at
this time. Slight warm up on Sunday into the mid 60s to low
70s, with highs decreasing into the 50s by Tuesday when the cold
air arrives behind the front. Low temperatures will continue to
be above normal this weekend, then we should see temperatures
in the 30s return by Tuesday morning with areas of patchy frost.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
As of 715 PM Wednesday...

Poor aviation conditions will be the rule for the next 24 hours and
beyond. Deep moisture streaming over the area from the SSW combined
with an approaching cold front that will move slowly eastward
through the area will result in frequent showers, isolated storms,
and predominantly IFR conditions at all TAF sites through tonight
and Thu. While a few spots around central NC are currently VFR
(including FAY), low clouds will fill in, resulting in MVFR to IFR
cigs/vsbys with periods of heavy showers and perhaps an isolated
storm or two through at least Thu morning. The showers will taper
down from W to E starting Thu afternoon, likely ending at INT/GSO
soon after 20z but continuing elsewhere through the end of the TAF
valid period. Light and variable winds, mainly from the S or SW,
will shift around to northeasterly from W to E from late Thu morning
through early afternoon at 5-10 kts. A 30-40 kt wind from the SSW at
around 2000-2500 ft AGL 00z-09z this evening/tonight may result in
borderline low level wind shear conditions or at least some
mechanical turbulence.

Looking beyond 00Z Friday, while the showers will end from W to E
Thu evening, the sub-VFR conditions will persist over much of the
area through Fri morning. Improvement to VFR is likely after 18z Fri
at all sites. VFR conditions will generally hold through Mon, but
there is a chance of sub-VFR cigs and a few showers Sun/Sun night
ahead of and with a cold front that will cross the region. -GIH

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Thursday evening for NCZ007>011-
021>028-038>043-073>078-083>086-088-089.

&&

SYNOPSIS...Blaes
NEAR TERM...Blaes
SHORT TERM...JT
LONG TERM...JT
AVIATION...Hartfield
Hazardous weather outlook, Nov 11, 2:52 PM EST, 5 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
252 PM EST Wed Nov 11 2020

NCZ007-008-021>025-038>040-073>075-083-084-122000-
Person-Granville-Forsyth-Guilford-Alamance-Orange-Durham-Davidson-
Randolph-Chatham-Stanly-Montgomery-Moore-Anson-Richmond-
252 PM EST Wed Nov 11 2020

...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY EVENING...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

In addition, isolated thunderstorms are expected with a few storms
capable of producing a damaging wind gust.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ009>011-026>028-041>043-076>078-085-086-088-089-122000-
Vance-Warren-Halifax-Franklin-Nash-Edgecombe-Wake-Johnston-Wilson-
Lee-Harnett-Wayne-Scotland-Hoke-Cumberland-Sampson-
252 PM EST Wed Nov 11 2020

...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY EVENING...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Nov 11, 3:23 PM EST, 4 hours 37 minutes before
Special Weather Statement
National Weather Service Raleigh NC
323 PM EST Wed Nov 11 2020

NCZ027-028-042-043-112130-
Edgecombe NC-Nash NC-Johnston NC-Wilson NC-
323 PM EST Wed Nov 11 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN NASH...SOUTHWESTERN
EDGECOMBE...WILSON AND NORTHEASTERN JOHNSTON COUNTIES UNTIL 430 PM
EST...

At 322 PM EST, Doppler radar was tracking a strong thunderstorm near
Bailey, or 17 miles south of Nashville, moving northeast at 20 mph.

Wind gusts up to 40 mph will be possible with this storm.

Locations impacted include...
Rocky Mount, Nashville, Wilson, Elm City, Bailey, Micro, Sharpsburg,
Pinetops, Kenly and Lucama.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3582 7759 3559 7801 3560 7806 3554 7809
      3549 7818 3566 7833 3604 7798
TIME...MOT...LOC 2022Z 227DEG 16KT 3573 7805

JJT
Special weather statement, Nov 11, 5:16 PM EST, 2 hours 44 minutes before
Special Weather Statement
National Weather Service Raleigh NC
516 PM EST Wed Nov 11 2020

NCZ021-022-038-112300-
Guilford NC-Forsyth NC-Davidson NC-
516 PM EST Wed Nov 11 2020

...A STRONG THUNDERSTORM WILL AFFECT EASTERN FORSYTH...NORTHEASTERN
DAVIDSON AND NORTHWESTERN GUILFORD COUNTIES UNTIL 600 PM EST...

At 515 PM EST, Doppler radar was tracking a strong thunderstorm near
Winston-Salem, moving northeast at 30 mph.

Wind gusts up to 50 mph will be possible with this storm.

Heavy rain and minor flooding will also be possible with this storm.

Locations impacted include...
Winston-Salem, Kernersville, Summerfield, Stokesdale, Walkertown,
Sedge Garden, Colfax, Belews Creek and Belews Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.

&&

LAT...LON 3626 8021 3625 7988 3593 8011 3600 8031
TIME...MOT...LOC 2215Z 203DEG 27KT 3604 8017

Green
Special weather statement, Nov 11, 6:34 PM EST, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Raleigh NC
634 PM EST Wed Nov 11 2020

NCZ042-078-089-120015-
Johnston NC-Sampson NC-Wayne NC-
634 PM EST Wed Nov 11 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WAYNE...
NORTHEASTERN SAMPSON AND SOUTHEASTERN JOHNSTON COUNTIES UNTIL 715 PM
EST...

At 634 PM EST, Doppler radar was tracking a strong thunderstorm near
Clinton, moving north at 40 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Goldsboro, Clinton, Selma, Pine Level, Princeton, Newton Grove,
Hobbton, Mar-Mac and Grantham.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

&&

LAT...LON 3503 7847 3555 7829 3545 7798 3519 7814
      3519 7816 3515 7816 3497 7827
TIME...MOT...LOC 2334Z 200DEG 33KT 3507 7834

Green
Local storm report, Nov 11, 7:05 PM EST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
705 PM EST WED NOV 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     HEAVY RAIN       4 NW ELM CITY           35.85N 77.90W
11/11/2020  M5.04 INCH       NASH               NC   ASOS

            ASOS STATION KRWI ROCKY MOUNT, MEASURED
            BETWEEN 1PM AND 7PM.

&&

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 11, 7:28 PM ESTAreal Flood AdvisoryRAHEdgecombe, Halifax88 min
Nov 11, 8:44 PM ESTAreal Flood AdvisoryRAHCumberland, Hoke, Scotland3 hr
Nov 11, 9:13 PM ESTRiver Flood WarningRAHEdgecombe4 days
Nov 11, 10:01 PM ESTRiver Flood WarningRAHJohnston4 days
Nov 11, 10:03 PM ESTRiver Flood WarningRAHDavidson, Davie72 hr
Nov 11, 10:08 PM ESTAreal Flood AdvisoryRAHHarnett, Johnston, Wayne3 hr
Nov 11, 10:48 PM ESTAreal Flood AdvisoryRAHSampson, Wayne5 hr
Nov 11, 10:54 PM ESTAreal Flood WarningRAHEdgecombe, Halifax, Nash, Wilson5 hr
Nov 11, 11:46 PM ESTSpecial Weather StatementRAHHalifax59 min
Nov 12, 6:23 AM ESTFlash Flood Warning Considerable damage threatRAHAlamance, Davidson, Forsyth, Guilford, Randolph4 hr
Nov 12, 6:43 AM ESTAreal Flood AdvisoryRAHEdgecombe, Franklin, Halifax, Johnston, Nash, Wake and 2 more3 hr
Nov 12, 7:31 AM ESTSpecial Weather StatementRAHChatham, Harnett, Lee, Montgomery, Moore, Wake74 min
Nov 12, 7:34 AM ESTAreal Flood WarningRAHEdgecombe, Halifax, Johnston, Nash, Wayne, Wilson3 hr
Nov 12, 8:24 AM ESTFlash Flood Warning Considerable damage threatRAHAlamance, Chatham, Durham, Harnett, Lee, Montgomery and 4 more8 hr
Nov 12, 8:33 AM ESTFlash Flood Warning Considerable damage threatRAHEdgecombe, Franklin, Granville, Halifax, Johnston, Nash and 6 more8 hr
Nov 12, 9:05 AM ESTFlash Flood Warning Considerable damage threatRAHAnson, Richmond, Scotland, Stanly7 hr
Nov 12, 9:28 AM ESTSpecial Weather StatementRAHHarnett, Johnston, Lee, Wake62 min
Nov 12, 9:56 AM ESTFlash Flood Warning Considerable damage threatRAHAlamance, Davidson, Forsyth, Guilford, Randolph6 hr
Nov 12, 10:36 AM ESTFlash Flood Warning Considerable damage threatRAHCumberland, Hoke, Sampson6 hr
Nov 12, 10:39 AM ESTSpecial Weather StatementRAHWayne66 min
Nov 12, 11:22 AM ESTSpecial Weather StatementRAHAnson, Cumberland, Hoke, Richmond, Sampson, Scotland53 min
Nov 12, 11:55 AM ESTRiver Flood WarningRAHJohnston3 days
Nov 12, 12:03 PM ESTRiver Flood WarningRAHAlamance42 hr
Nov 12, 12:37 PM ESTSpecial Weather StatementRAHBladen38 min
Nov 12, 1:08 PM ESTRiver Flood WarningRAHChatham53 hr
Nov 12, 2:30 PM ESTRiver Flood WarningRAHCumberland5 days
Nov 12, 3:07 PM ESTRiver Flood WarningRAHEdgecombe9 days
Nov 12, 3:12 PM ESTRiver Flood WarningRAHWayne9 days
Nov 12, 3:56 PM ESTAreal Flood WarningRAHAlamance, Davidson, Forsyth, Guilford, Randolph5 hr
Nov 12, 4:08 PM ESTAreal Flood WarningRAHAlamance, Chatham, Durham, Harnett, Lee, Montgomery and 4 more5 hr
Nov 12, 4:25 PM ESTAreal Flood WarningRAHEdgecombe, Franklin, Granville, Halifax, Johnston, Nash and 6 more5 hr
Nov 12, 4:27 PM ESTAreal Flood WarningRAHCumberland, Hoke, Sampson5 hr
Nov 12, 4:44 PM ESTRiver Flood WarningRAHChatham, Lee65 hr
Nov 12, 6:00 PM ESTAreal Flood AdvisoryRAHAnson, Montgomery, Richmond, Scotland, Stanly3 hr
Nov 12, 6:22 PM ESTAreal Flood WarningRAHAnson, Richmond41 hr

Nearby

Flash Flood Warnings in North Carolina, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.